# SDR CA001221002

- Difficulty date: August 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3400 · Navigation System
- Part: Controller
- Part number: 83423051009
- Condition: Smoke
- Location: Cockpit
- Part time: 14,835 hours, 28,204 cycles
- Component: Navigation Syst
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) SAHS CONTROL PANEL STARTED TO SMOKE IN FLIGHT. EMERGENCY DECLARED & A/C LANDED WITHOUT FURTHER INCIDENT. PROBLEM CONFIRMED TO BE SAHS STANDBY CONTROL. ASSEMBLY REMOVED AND REPLACED, OPS CHECKED SATISFACTORY, A/C RETURNED TO SERVICE.
